RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 98, Issue 1  


Quality of Approximation by Fourier Means in Terms of General Moduli of Smoothness
S. Yu. Artamonov
3
Integration of Functions Ranging in Complex Riesz Space and Some Applications in Harmonic Analysis
A. Bokkuto, V. A. Skvortsov, F. Tulone
12
The Green Function of the Discrete Finite-Gap One-Energy Two-Dimensional Schrödinger Operator on the Quad Graph
B. O. Vasilevskii
27
Uniform Convergence and Integrability of Multiplicative Fourier Transforms
S. S. Volosivets, B. I. Golubov
44
Goursat's Lemma in the Context of Banach Algebras
E. A. Gorin
61
Unitary Automorphisms of the Space of Hankel Matrices: II. The Case of Even Order
Kh. D. Ikramov
76
Dynamics of the Logistic Equation with Delay
S. A. Kashchenko
85
Chain Realization of Differential Modules with $\infty$-Simplicial Faces and the $B$-Construction over $A_\infty$-Algebras
S. V. Lapin
101
Completely Decomposable Quotient Divisible Abelian Groups with $\mathrm{UA}$-Rings of Endomorphisms
O. V. Ljubimtsev
125
Regularized Trace of the Dirac Operator
A. O. Shcherbakov
134

Brief Communications
The Saturation Regime of Meixner Polynomials and the Discrete Bessel Kernel
A. I. Aptekarev, D. N. Tulyakov
147
The Discrete Heisenberg Group and Its Automorphism Group
D. V. Osipov
152
On the Coefficients of Fourier Series Convergent in $L$
S. A. Telyakovskii
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019